Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 25, NWS Green Bay, WI

May 28, 2012Menominee County, Oconto County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 28, 2012, 3:42 PM CDT for Menominee County, Oconto County, Shawano County, Wisconsin. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2012, 3:42 PM CDT (20:42 UTC)
Expired
May 28, 2012, 4:17 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:48 PM CDTTSTM WND DMG4 Nw Shawano, WISEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 12:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1757 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WUUS53 KGRB 282042
SVRGRB
WIC078-083-115-282130-
/O.NEW.KGRB.SV.W.0025.120528T2042Z-120528T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...
  EASTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 430 PM CDT

* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM KESHENA TO SHAWANO...AND MOVING
  NORTHEAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GILLETT AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CECIL...ANGELICA...ZACHOW...ADVANCE...PULCIFER...HAYES...SURING...
UNDERHILL...KRAKOW AND GREEN VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4468 8861 4468 8874 4494 8884 4510 8815
      4469 8806 4467 8822 4468 8825 4467 8825
      4463 8860
TIME...MOT...LOC 2042Z 244DEG 48KT 4490 8863 4480 8859
WIND...HAIL 60MPH 1.00IN

$$

TH
3 follow-up statements
882 
WWUS53 KGRB 282054
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT MON MAY 28 2012

WIC078-083-115-282130-
/O.CON.KGRB.SV.W.0025.000000T0000Z-120528T2130Z/
MENOMINEE WI-SHAWANO WI-OCONTO WI-
354 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
OCONTO...EASTERN SHAWANO AND SOUTHEASTERN MENOMINEE COUNTIES UNTIL 
430 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF KESHENA TO
SHAWANO...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GILLETT AROUND 400 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE KRAKOW...
GREEN VALLEY...SAMPSON...HICKORY CORNERS...OCONTO FALLS...KLONDIKE
AND SPRUCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4473 8854 4476 8856 4497 8868 4510 8815
      4475 8808 4472 8834 4470 8853
TIME...MOT...LOC 2053Z 244DEG 48KT 4496 8844 4487 8845
WIND...HAIL 60MPH 1.00IN

$$

TH
013 
WWUS53 KGRB 282104
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT MON MAY 28 2012

WIC078-115-282113-
/O.CAN.KGRB.SV.W.0025.000000T0000Z-120528T2130Z/
MENOMINEE WI-SHAWANO WI-
404 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO AND 
SOUTHEASTERN MENOMINEE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.

LAT...LON 4486 8810 4485 8831 4486 8849 4501 8848
      4510 8815 4487 8810 4487 8811
TIME...MOT...LOC 2103Z 244DEG 48KT 4502 8829 4493 8830

$$

WIC083-282130-
/O.CON.KGRB.SV.W.0025.000000T0000Z-120528T2130Z/
OCONTO WI-
404 PM CDT MON MAY 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO COUNTY
UNTIL 430 PM CDT...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF GILLETT TO
GILLETT...MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF OCONTO
COUNTY...INCLUDING THE FOLLOWING LOCATIONS SPRUCE AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4486 8810 4485 8831 4486 8849 4501 8848
      4510 8815 4487 8810 4487 8811
TIME...MOT...LOC 2103Z 244DEG 48KT 4502 8829 4493 8830
WIND...HAIL 60MPH 1.00IN

$$

TH
591 
WWUS53 KGRB 282117
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT MON MAY 28 2012

WIC083-282127-
/O.CAN.KGRB.SV.W.0025.000000T0000Z-120528T2130Z/
OCONTO WI-
417 PM CDT MON MAY 28 2012

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER UP TO PENNY SIZE AHIL AND WINDS GUSTS TO 50 MPH 
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4486 8810 4485 8831 4486 8849 4501 8848
      4510 8815 4487 8810 4487 8811
TIME...MOT...LOC 2117Z 244DEG 48KT 4510 8805 4501 8806

$$

TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:16 PM CDT, 26 minutes earlier.

Area forecast discussion, May 28, 3:16 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

.SHORT TERM...TONIGHT AND TUESDAY.
SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS
EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL EXIT NORTHEAST
WISCONSIN BY 8 PM. SKIES WILL BECOME CLEAR TO PARTLY CLOUDY THIS
EVENING...EXCEPT OVER THE FAR NORTHWEST WHERE THERE WILL BE A LINGERING
CHANCES FOR SHOWERS THIS EVENING.

IT WILL BE CONSIDERABLY COOLER ON TUESDAY WITH HIGHS STRUGGLING TO
REACH 60 ACROSS THE NORTH DUE TO CLOUD COVER AND PRECIPITATION.
HIGHS ACROSS THE FAR SOUTH AND ACROSS THE LAKESHORE REGION SHOULD
MAKE IT TO 70 TO 75 DUE TO MORE SUNSHINE. THE BIG STORY WILL BE THE
WIND. WIND GUSTS OF 30 TO 40 MPH CAN BE EXPECTED ACROSS THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...MAIN FCST CONCERNS
ARE COOLER TEMPERATURES AND MINOR PCPN CHANCES.

COOLER AIR WILL CONTINUE TO FLOW INTO THE REGION AT THE BEGINNING OF
THE PERIOD...WITH 850 MB TEMPS DROPPING TO -2 TO -3 IN NORTHERN WI
BY WEDNESDAY MORNING. A S/W TROF AND JET STREAK MAY BRING A FEW
SHOWERS ON TUESDAY NIGHT...MAINLY OVER NC WI. WEDNESDAY WILL BE THE
COOLEST DAY OF THE WEEK...WITH HIGHS ONLY TOPPING OUT IN THE MID
50S TO LOWER 60S. STILL EXPECT THAT SKIES WILL BE CLEAR ENOUGH
AND WINDS LIGHT ENOUGH TO ALLOW SOME FROST TO DEVELOP OVER NC/FAR
NE WI LATE WEDNESDAY NIGHT.

MODELS SHOW SOME SIGNIFICANT DIFFERENCES WITH REGARD TO AN UPPER
TROF/UPPER LOW THAT DEVELOPS OVER THE NORTHERN PLAINS ON WEDNESDAY...
THEN MOVES TOWARD THIS REGION DURING THE LATTER HALF OF THE WEEK.
THE GFS DROPS THE UPPER LOW SOUTHEAST INTO SE NEB/SW IA BY
THURSDAY...PIVOTS IT BACK TO THE NE INTO THE GREAT LAKES REGION ON
FRI/FRI NGT...THEN PULLS IT OUT TO THE EAST ON SATURDAY. THE ECMWF
TAKES THE NORTHERN PLAINS UPPER LOW DUE EAST...PASSES IT THROUGH
WI ON THU NGT/FRI...THEN TAKE IT EAST OF RGN ON FRIDAY NIGHT. HPC
FAVORS THE ECMWF...BUT EITHER WAY...THE BULK OF THE PCPN WITH THIS
SYSTEM IS EXPECTED TO PASS TO OUR SOUTH...AS SFC HIGH PRESSURE
PROVIDES SOME PROTECTION ACROSS NORTHERN WI. HAVE KEPT SOME SMALL
POPS OVER OUR SOUTHERN COUNTIES FROM LATE WEDNESDAY NIGHT INTO
THURSDAY NIGHT...AND A CHANCE ACROSS MOST OF THE CWA ON FRIDAY.

WITH HIGH PRESSURE IN PLACE AND SOME UPPER LEVEL RIDGING
OCCURRING OVER THE WEEKEND...EXPECTED GENERALLY DRY CONDITIONS...
WITH A GRADUAL MODERATION IN TEMPERATURES.

AS HIGH PRESSURE SHIFTS EAST EARLY NEXT WEEK...A WARM FRONT MAY
LIFT NORTH INTO THE REGION...RESULTING IN A CHANCE OF SHOWERS AND
TSTMS.
&&

.AVIATION...SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST WISCONSIN FOR THE REST OF THE AFTERNOON AND EARLY THIS
EVENING. IT APPEARS THE CHANCES FOR THUNDERSTORMS HAVE DIMINISHED
AT KRHI...KRRL...KEGV...KLNL...AND KTKV. SOME OF THE STRONGER
THUNDERSTORMS ACROSS NORTHEAST WISCONSIN COULD PRODUCE WIND GUSTS
OVER 50 KNOTS...LARGE HAIL AND SOME OUTFLOW BOUNDARIES. THE
THUNDERSTORMS WILL END BY 8 PM ACROSS THE AREA..EXCEPT OVER THE
NORTHWEST WHERE THERE WILL BE A LINGERING CHANCES FOR SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE EVENING. THERE COULD BE A
BRIEF PERIOD OF GUSTY WINDS AROUND 20 TO 25 KNOTS BETWEEN 04Z AND 09Z
AS COLD ADVECTION AND SUBSIDE SHOULD ALLOW FOR SOME OF THE STRONGER
WINDS ALOFT TO MIX DOWN. GUSTS COULD BE EVEN HIGHER...BUT UNCERTAINTY
EXIST ON HOW MUCH OF THE WINDS WILL MIX DOWN.

ON TUESDAY...GUSTY WEST/SW WINDS EXPECTED ON TUESDAY. GUSTS TO
30 TO 35 KNOTS CAN BE EXPECTED LATE TUESDAY MORNING AND TUESDAY
AFTERNOON. MVFR CIGS WILL DROP SOUTHWARD INTO NORTH CENTRAL WISCONSIN
DURING THE DAY TUESDAY. THERE IS CHANCE OF SHOWERS ACROSS THE NORTH.
&&

.MARINE...GUSTY SOUTH TO SOUTHWEST WINDS WILL DIMINISH EARLY
THIS EVENING. LATER TONIGHT...SOME CONCERN THAT THERE WILL BE A
PERIOD OF GUSTY WINDS BETWEEN 1 AM AND 5 AM. THERE COULD BE A
BRIEF PERIOD OF WIND GUSTS TO AROUND 20 KNOTS. WINDY CONDITIONS
WILL DEVELOP LATE TUESDAY MORNING AND CONTINUE INTO TUESDAY EVENING.
GUSTS TO AROUND 30 KNOTS ARE EXPECTED. A SMALL CRAFT ADVISORY WILL
BE ISSUED LATER THIS EVENING OR ON THE MIDNIGHT SHIFT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, May 28, 3:16 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
316 PM CDT MON MAY 28 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 308 IS IN EFFECT UNTIL 8 PM THIS EVENING.
SOME OF THE STRONGEST STORMS WILL PRODUCE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WESTERLY WINDS OF 15 TO 30 MPH WITH GUSTS OF 30 TO 40 MPH CAN
BE EXPECTED LATE TUESDAY MORNING AND TUESDAY AFTERNOON.

MUCH COOLER AIR WILL ARRIVE DURING THE MIDDLE OF THE WEEK. FROST
IS POSSIBLE IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY
THURSDAY MORNING. THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK. IT IS
TOO EARLY TO DETERMINE IF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING.

LMZ521-522-541>543-292030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
316 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH 8 PM.
SOME OF THE STRONGER STORMS WILL PRODUCE STRONG WINDS AND LARGE
HAIL THAT WILL CREATE A SERIOUS HAZARD FOR MARINERS. GUSTY SOUTH
TO SOUTHWEST WINDS WILL DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

STRONG WEST WINDS WILL CREATE A HAZARD TO SMALL CRAFT ON
LATER TUESDAY MORNING AND THEN CONTINUE INTO TUESDAY EVENING.

ECKBERG

In the hours before

Special weather statement, May 28, 2:53 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT MON MAY 28 2012

WIZ019-020-030-031-036-037-282045-
LANGLADE-MARATHON-MENOMINEE-PORTAGE-SHAWANO-WAUPACA-
253 PM CDT MON MAY 28 2012

...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES NORTHEAST OF
STEVENS POINT TO WESTERN MENOMINEE COUNTY...MOVING NORTHEAST AT 45
MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORM.

LOCATIONS IMPACTED INCLUDE...
  SHANTYTOWN...         ROSHOLT...            PIKE LAKE...
  GALLOWAY...           BEVENT...             ELDERON...
  WITTENBERG...         NORRIE...             WHITCOMB...
  TIGERTON...           SPLIT ROCK...         ELAND...
  BIRNAMWOOD...         SHEPLEY...            TILLEDA...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TH
Special weather statement, May 28, 3:12 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT MON MAY 28 2012

WIZ035-282115-
WOOD-
312 PM CDT MON MAY 28 2012

...STRONG THUNDERSTORM OVER SOUTHERN WOOD COUNTY...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF WISCONSIN RAPIDS...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WISCONSIN RAPIDS BY 325 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TH
Local storm report, May 28, 3:24 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     CRIVITZ                 45.23N 88.01W
05/28/2012                   MARINETTE          WI   PUBLIC

            TREES AND POWERLINES DOWN IN CRIVITZ BETWEEN 3 AND 310
            PM.

&&

ECKBERG
Local storm report, May 28, 3:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     TIGERTON                44.73N 89.05W
05/28/2012                   SHAWANO            WI   PUBLIC

            ONE TREE AND SEVERAL POWERLINES DOWNS IN TIGERTON.

&&

ECKBERG
Local storm report, May 28, 3:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 N SPLIT ROCK          44.71N 89.01W
05/28/2012                   SHAWANO            WI   TRAINED SPOTTER

            TWO TREES DOWN AND SEVERAL BRANCES DOWN. OBSERVER
            ESTIMATED WIND GUST OVER 60 MPH.

&&

ECKBERG
Local storm report, May 28, 3:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             SPLIT ROCK              44.70N 89.01W
05/28/2012  M1.00 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:37 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto53 min
May 28, 3:10 PM CDTSevere Thunderstorm WarningGRBPortage, Shawano, Waupaca35 min
May 28, 3:45 PM CDTSpecial Marine WarningGRB60 min
May 28, 4:16 PM CDTSpecial Marine WarningGRB44 min
May 28, 4:32 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca28 min
May 28, 4:39 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara, Winnebago51 min
May 28, 4:43 PM CDTSevere Thunderstorm WarningGRBMarinette10 min
May 28, 5:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca21 min
May 28, 5:31 PM CDTSpecial Marine WarningGRB59 min
May 28, 6:02 PM CDTSevere Thunderstorm WarningGRBDoor32 min
May 28, 6:21 PM CDTSevere Thunderstorm WarningGRBManitowoc26 min
May 28, 6:25 PM CDTSpecial Marine WarningGRB95 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.